# SDR IXXA9659

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Condition: Corroded
- Location: Bs 1500-1530
- Part time: 70,866 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, EXTERNAL CORROSION OF THE FUSEAGE SKIN WAS FOUND.  DAMAGE LOCATED BETWEEN FS 1500 AND FS 1530 AT LONGERON 1.  REPAIR WAS ACCOMPLISHED BY CORROSION REMOVAL, FABRICATION AND INSTALLATION OF REPAIR DOUBLER. REPAIR WAS ACCOMPLISHED IAW FAA DER APPROVED SKETCH A40-R02.  (X)
